Department of Physics Papers

Document Type

Journal Article

Date of this Version

5-1967

Publication Source

Journal of Mathematical Physics

Volume

8

Issue

5

Start Page

1044

Last Page

1045

DOI

10.1063/1.1705312

Abstract

Upper and lower bounds for thermodynamic averages of the form 〈{A, A†}〉 are presented.

Copyright/Permission Statement

Reprinted with permission from the Journal of Mathematical Physics. Copyright 1967, American Institute of Physics.

Share

COinS
 

Date Posted: 12 August 2015

This document has been peer reviewed.